Modified Brownian Motion Approach to Modeling Returns Distribution. / Dhesi, Gurjeet; Shakeel, Mohammad Bilal ; Xiao, Ling.

In: Wilmott Magzine, Vol. 2016, No. 82, 22.03.2016, p. 74-77.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)74-77
Number of pages4
JournalWilmott Magzine
Issue number82
Publication statusPublished - 22 Mar 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 37752225